# SDR 99ZZZX2884

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Fluctuates
- Location: N1 Rpm
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR FLUCTUATES.  REF:  MCN 63.  REMOVED AND REPLACED.
